# SDR CLCA10212010.5

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 63,727 hours, 9,270 cycles
- Engine: Ge CF680C2D1F
- Engine time: 48,720 hours, 7,226 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J

## Discrepancy

DURING CRUISE FL 310, LEVEL 2 ALERT ENGINE.  FOLLOWED QRH PROCEDURE AND RETURNED TO MIA.  LANDING AND TAXI TO RAMP NORMAL.
